Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2011, 10:56 PM CDT for Waupaca County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 10:56 PM CDT (03:56 UTC)
- Expired
- Jul 19, 2011, 11:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Waupaca County, WI
The radar
The Green Bay radar (KGRB), 59 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
910
WUUS53 KGRB 200356
SVRGRB
WIC135-200430-
/O.NEW.KGRB.SV.W.0094.110720T0356Z-110720T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1056 PM CDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 1130 PM CDT
* AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES SOUTHEAST OF WITTENBERG TO 9 MILES NORTHWEST OF NEW
LONDON TO 6 MILES WEST OF FREMONT...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...NEW LONDON...CLINTONVILLE...WEYAUWEGA...ROYALTON...
NORTHPORT...MARION AND READFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4448 8901 4468 8904 4468 8860 4459 8861
4459 8874 4425 8874 4425 8905
TIME...MOT...LOC 0356Z 270DEG 28KT 4467 8904 4448 8888
4428 8897
WIND...HAIL 60MPH <.75IN
$$
TH2 follow-up statements
237
WWUS53 KGRB 200415
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1115 PM CDT TUE JUL 19 2011
WIC135-200430-
/O.CON.KGRB.SV.W.0094.000000T0000Z-110720T0430Z/
WAUPACA WI-
1115 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WAUPACA COUNTY UNTIL 1130 PM CDT...
AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF CLINTONVILLE TO 7 MILES NORTH OF NEW LONDON
TO FREMONT...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CLINTONVILLE...READFIELD AND EMBARRASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4448 8901 4468 8904 4468 8860 4459 8861
4459 8874 4425 8874 4425 8905
TIME...MOT...LOC 0415Z 270DEG 28KT 4467 8883 4448 8867
4428 8877
WIND...HAIL 60MPH <.75IN
$$
TH088
WWUS53 KGRB 200430 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1130 PM CDT TUE JUL 19 2011
WIC135-200439-
/O.EXP.KGRB.SV.W.0094.000000T0000Z-110720T0430Z/
WAUPACA WI-
1130 PM CDT TUE JUL 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUPACA COUNTY WILL
EXPIRE AT 1130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4448 8901 4468 8904 4468 8860 4459 8861
4459 8874 4425 8874 4425 8905
TIME...MOT...LOC 0429Z 270DEG 28KT 4467 8868 4448 8852
4428 8862
$$
THWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:48 PM CDT, 7 hours 8 minutes earlier.
Area forecast discussion, Jul 19, 3:48 PM CDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 348 PM CDT TUE JUL 19 2011 .SHORT TERM...TONIGHT AND WEDNESDAY 850MB WARM ADVECTION AND WEAK DISTURBANCE MOVING THROUGH THE MEAN FLOW HAS KICKED OFF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN MINNESOTA AND NORTHWEST WISCONSIN THIS AFTERNOON. MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION AND CONVECTION CONTINUE TO FIRE ALONG THE WARM FRONT THIS EVENING. QUESTION LINGER ON HOW SOUTH AND WEST CONVECTION WILL MAKE IT INTO OUR CWA DUE TO WARM 700MB TEMPERATURES OFF TO THE WEST. IF STORMS CAN ORGANIZE INTO A LARGER CLUSTER OF STORMS...850/300MB THICKNESS PATTERN WOULD SUGGEST A MORE SOUTHEAST MOVEMENT COMPARED TO THE 12Z GFS/WRF MODEL QPF. IF STORMS DO ORGANIZE... COULD BE A WIND EVENT WITH THE POTENTIAL FOR LARGE HAIL. MOIST TROPICAL AIR MASS IN PLACE WOULD SUPPORT LOCALLY HEAVY RAIN. WEDNESDAY IS SHAPING UP TO BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE OF JULY 13-14...1995. 850MB/925MB WOULD SUPPORT HIGH TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES. USING THE 1000/850MB MIXING RATIOS OFF THE MODELS...DEW POINTS SHOULD BE IN THE LOWER TO MIDDLE 70S. THE COMBINATION OF THE INTENSE HEAT AND HUMIDITY WILL CAUSE HEAT INDICES TO RISE TO 105 TO 115 DEGREES WEDNESDAY AFTERNOON. GUSTY SOUTHWEST WINDS WILL PUSH THE HEAT TO NEAR THE LAKE. ISSUED A HEAT ADVISORY FOR THE NORTH AND THE LAKESHORE COUNTIES. DOOR COUNTY IS ALWAYS QUESTIONABLE BEING SURROUNDED BY THE COOLER WATERS...BUT EXPECT DEEP MIXING TO ALLOW SURFACE WINDS TO RUN UP THE SPINE OF THE DOOR PENINSULA. .LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. MAIN FORECAST CONCERNS CONTINUE TO BE TEMPS AND TIMING THE BEST CHANCE FOR THUNDERSTORMS. MODELS IN GOOD AGREEMENT SHOWING THE STRONG UPPER RIDGING ACROSS THE CENTRAL US FINALLY BREAKING DOWN LATE THIS WEEK AS AN UPPER TROF SWINGS ACROSS SOUTHERN CANADA. THIS WILL BRING SOME RELIEF FROM THE HEAT. MODELS DIVERGE THIS WEEKEND AND EARLY NEXT WEEK AS THE ECMWF AND CANADIAN SLOWLY BUILD THE RIDGE BACK ACROSS THE NORTHERN PLAINS...WHILE THE GFS DEVELOPS A LARGE UPPER LOW OVER SOUTHERN CANADA AND SWINGS A STRONG COLD FRONT ACROSS THE STATE ON SUNDAY. ECMWF STILL SHOWS THIS FRONT...BUT IS MUCH WEAKER AND FURTHER NORTH WITH THE LOW...AND PLAN TO FOLLOW ITS THINKING. SLIGHT CHANCE OF SHOWERS AND STORMS WEDNESDAY NIGHT AS WEAK FRONTAL BOUNDARY SLIDES THRU THE AREA...BUT MODELS NOT SHOWING ANY ACTIVITY. WENT WITH A DRY FORECAST ON THURSDAY AND THURSDAY NIGHT AS WEAK SURFACE HIGH PRESSURE DRIFTS OVER THE AREA. WILL KEEP POPS FOR SATURDAY AND SATURDAY NIGHT AS MODELS HINTING AT MCS POTENTIAL...BUT LOCATING AND TIMING THESE THIS FAR OUT IS NEARLY IMPOSSIBLE. ANOTHER VERY WARM/HOT DAY ON THURSDAY...BUT LOWERED TEMPS SLIGHTLY AS 850MB TEMPS DROP A LITTLE. DEW POINTS WILL NOT BE AS HIGH...KEEPING HEAT INDEX VALUES MAINLY BELOW 100...BUT WITH ANOTHER MUGGY NIGHT EXPECTED WED NIGHT...WILL KEEP THE EXCESSIVE HEAT WARNING GOING INTO THURSDAY. WILL ONLY NUDGE TEMPS DOWN SLIGHTLY ON SATURDAY AS CLOUDS AND STORMS WILL LIKELY LIMIT HEATING...BUT IF CLOUDS DO NOT MATERIALIZE...925/850MB TEMPS SUPPORT TEMPS MAKING ANOTHER RUN AT 90 DEGREES. DEW POINTS WILL STILL BE IN THE UPPER 60S TO LOWER 70S SOUTH...SO STILL A LITTLE STICKY. TYPICAL SUMMER- LIKE WEATHER IS EXPECTED FOR THE START OF THE NEW WORK WEEK. && .AVIATION...CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. TRIED TO PINPOINT THUNDERSTORM ACTIVITY DURING THE EVENING HOURS ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN MAINLY DURING THE EVENING INTO THE EARLY OVERNIGHT HOURS...AND THEN ACROSS NORTHEAST WISCONSIN MAINLY AFTER MIDNIGHT. HAVE ADDED LOW LEVEL WIND SHEAR AT KGRB/KATW AND WILL PROBABLY BE ADDED TO THE 00Z TAFS AT KRHI/KAUW/KCWA. ONCE THE STORMS EXIT THE AREA...IT WILL BECOME VERY HOT AND HUMID ON WEDNESDAY ON GUSTY SOUTHWEST WINDS. WIND GUSTS OF 25 TO 30 KNOTS CAN BE EXPECTED. && .MARINE...AREAS OF FOG WILL CONTINUE OVER THE COASTAL WATERS OF LAKE MICHIGAN THROUGH WEDNESDAY NIGHT. IT IS POSSIBLE THAT A DENSE FOG ADVISORY MAY BE NEEDED AT SOME POINT LATE TONIGHT INTO WEDNESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY FROM NOON TO 8 PM CDT WEDNESDAY FOR WIZ005-010>013- 018-019-021-022-040-050-073-074. && ECKBERG/BERSCH
Hazardous weather outlook, Jul 19, 3:25 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT TUE JUL 19 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY CONCERN IS STRONG WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE HEAT WAVE IS EXPECTED TO PEAK ON WEDNESDAY WITH HIGH TEMPERATURES IN THE MIDDLE 90S TO AROUND 100. WITH DEW POINTS MAINLY IN THE 70S...HEAT INDICES WEDNESDAY AFTERNOON WILL CLIMB INTO THE 100 TO 115 DEGREE RANGE...EVEN NEAR LAKE MICHIGAN. WEDNESDAY COULD BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE ON JULY 13-14... 1995. LOW TEMPERATURES WEDNESDAY NIGHT WILL ONLY FALL INTO THE 70S. THERE APPEARS TO BE SOME MINOR RELIEF TO THE INTENSE HEAT ON THURSDAY WITH HIGHS IN THE MIDDLE 80S TO AROUND 90 WITH DEW POINTS FALLING INTO THE 60S FOR MOST OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-202030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 325 PM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE MARINE FOG MAY RETURN TONIGHT. STRONG THUNDERSTORMS THAT MAY POSE A SERIOUS RISK TO BOATERS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN FOR THE REMAINDER OF THE WEEK. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER COULD OCCUR. ECKBERG/BERSCH
In the hours before
Local storm report, Jul 19, 10:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG JUNCTION CITY 44.58N 89.75W
07/19/2011 PORTAGE WI LAW ENFORCEMENT
TREES DOWN.
0950 PM TSTM WND DMG JUNCTION CITY 44.58N 89.75W
07/19/2011 PORTAGE WI LAW ENFORCEMENT
TREE DOWN.
&&
BERSCHLocal storm report, Jul 19, 10:14 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM FLASH FLOOD MARSHFIELD 44.66N 90.16W
07/19/2011 WOOD WI TRAINED SPOTTER
4 INCHES OF WATER FLOWING OVER 200 BLOCK OF MCMILLEN
&&
THLocal storm report, Jul 19, 10:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM FLASH FLOOD MARSHFIELD 44.66N 90.16W
07/19/2011 WOOD WI TRAINED SPOTTER
6 INCHES OF WATER FLOWING OVER 200 BLOCK OF MCMILLEN
&&
THLocal storm report, Jul 19, 10:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST RUDOLPH 44.50N 89.80W
07/19/2011 E60 MPH WOOD WI TRAINED SPOTTER
PENNY SIZE HAIL ALSO REPORTED.
&&
BERSCHLocal storm report, Jul 19, 10:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1038 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG PLOVER 44.45N 89.53W
07/19/2011 PORTAGE WI CO-OP OBSERVER
8 INCH TREE DOWN. TIME ESTIMATED. 1.22 INCHES OF RAIN
FELL IN 20 MINUTES AS WELL.
&&
BERSCHLocal storm report, Jul 19, 10:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST STEVENS POINT 44.51N 89.56W
07/19/2011 E60 MPH PORTAGE WI PUBLIC
ESTIMATED BETWEEN 60 AND 70 MPH. 12 INCH DIAMETER BRANCH
DOWN.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:29 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 61 min |
| Jul 19, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 19, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 33 min |
| Jul 19, 8:41 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 3 hr |
| Jul 19, 9:46 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 59 min |
| Jul 19, 10:01 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 31 min |
| Jul 19, 10:20 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 40 min |
| Jul 19, 10:21 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 39 min |
| Jul 19, 10:49 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 19, 11:13 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Waupaca, Winnebago | 87 min |
| Jul 19, 11:58 PM CDT | Flash Flood Warning | GRB | Marathon, Portage, Wood | 116 min |
| Jul 20, 12:13 AM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 20, 4:10 AM CDT | Small Craft Advisory | GRB | 23 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.